Valtrex and FFC

Discussion in 'Fibromyalgia Main Forum' started by chrisy8, Mar 8, 2006.

  1. chrisy8

    chrisy8 New Member

    hi everyone,

    I have been reading some posts and for transfer factor, AV,S etc. my doctor here prescribed me Valtrex 3 gramme a day that i was not tolerating good, too much weakness, fatigue, diziness, but without any other feeling of flulike symptoms. Dr. prescribed it to me cause i have HHV6 and EBV. I had to stop the Valtrex on my own cause i felt real awful on it, and I was afraid that this would only do more harm to me than doing good,I couldn't even stand up or walk because of the weakness, fatigue and dizziness. Is anyone felt the same on valtrex and what the doctor told you about those reactions? any advice? Is it normal not to feel the flulike symptomes but only extreme weakness,fatigue and dizziness?

    I was also reading about those FFC, I guess all of you live in united state, I live in Canada, Montreal, never heard about any FFC here.

    Can anyone tell me please more about those centers, and how can I find their locations to see where would be the nearest one to me.

    Would like to know also what is the expense for those centers? I read people saying it is expensive, How expensive is it? and there Doctors working there or is it Naturopath and homeopath ..

    How do they fuction? is it by running blood test only or is there anything else they do?

    What about the prescreption, and is insurance pay anything at all of these Rx.

    How long these centers exist, I see people talking about FCC on the forum since about one year only, is these centres new?

    thanks a lot for repling and for any advice.
    God bless
    Chris
    [This Message was Edited on 03/10/2006]
  2. spiritsky

    spiritsky Member

    Search this message board for "FFC"...You'll find a lot of postings and info about it. You can also find there website, FibroandFatigue ...
  3. LittleBluestem

    LittleBluestem New Member

    If you want responses from people who have used Valtrex, try changing the title of your post. (click on 'edit' below your user name.)
  4. chrisy8

    chrisy8 New Member

    for the advices, i will do so.
  5. Hootie1

    Hootie1 New Member

    I replied in a separate post to you in reference to the valtrex. I am on the same dose as you. Go back and start slowly.

    When I took too much at first- I was sick for 6 days - throwing up for 4 - nauseated for a week.

    I'll be glad to share with you if you would like. I am taking other meds- we can compare if you are interested.

    So far, so good for me... very slow (mikie suggested this- thanks!)